Adhd Medication W/anti-anxiety Medication

Question

Asked by Leesa

Adhd Medication W/anti-anxiety Medication

After several years using Concerta, my 11-yr old daughter's ADHD medication was recently changed to Vyvanse. Before starting the Vyvanse, she was complaining of being nervous and anxious a lot. She would describe it as her heart beating very fast and she felt like she was shaking inside. I told her doctor and she prescribed Vyvanse and an anti-anxiety medication. How safe is it to take both of these medications together? Should I be concerned about side effects?

Answer

Leesa

Thank you for your question and welcome to ADHDCentral.com.

You don't mention what type of anxiety medication your daughter is taking, however, the link below provides a list of medications that may cause interactions with Vyvanse.

Vyvanse

If you still have questions, please contact your doctor or your pharmacist, they should be able to provide additional information on possible interactions.

I hope this helps

Eileen

Answered by Eileen Bailey